# SDR AALA202208127378

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737
- Aircraft serial: 29536
- Aircraft time: 62,687 hours, 26,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT OVERWING EMERGENCY EXIT EXTERNAL LIGHT INOPERATIVE. REMOVED AND INSTALLED SERVICEABLE BATTERY PACK AT LOCATION 727C+13 IN ACCORDANCE WITH AMM 33-51-06, WDM 33-51-14.
